# SDR UIEA2018111422582

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,566 hours, 16,407 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screen
- Condition: Not Reported
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG O/B T/R 1 OCLOCK POSITION WIRE MESH NEEDS REPAIR.( ACCOMPLISHED NO.2 ENG WIRE MESH REPAIR IAW EO NO.6778A019. )
